Groups contained between groups of Lie type over different
Algebra i logika, Tome 22 (1983) no. 5, pp. 526-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_5_a4,
author = {J. N. Nuzhin},
title = {Groups contained between groups of {Lie} type over different},
journal = {Algebra i logika},
pages = {526--541},
year = {1983},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_5_a4/}
}
J. N. Nuzhin. Groups contained between groups of Lie type over different. Algebra i logika, Tome 22 (1983) no. 5, pp. 526-541. http://geodesic.mathdoc.fr/item/AL_1983_22_5_a4/